# SDR REXA2021011200864

- Difficulty date: December 22, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036067001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1088.20 FRAME IS HEAVILY CORRODED ON THE AFT FACE BETWEEN STR 25L TO STR 25R.  REPAIRED FS 1088.20 FRAME, IAW CRJ 900 SRM 53-00-06-201-001-A03.
